# SDR ASAA9710016

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043213
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED MAINTENANCE, THE FORWARD EMERGENCY ESCAPE SLIDE LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED THE L1 AND R1 EMERGENCY ESCAPE SLIDE LIGHT ASSEMBLIES AND LIGHTS OPERATED NORMALLY.  (M)
